Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111186
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMilstein, G. N.en
dc.contributor.authorTret'yakov, M. V.en
dc.date.accessioned2022-05-12T08:14:07Z-
dc.date.available2022-05-12T08:14:07Z-
dc.date.issued1997-
dc.identifier.citationMilstein G. N. Mean-Square Numerical Methods for Stochastic Differential Equations with Small Noises / G. N. Milstein, M. V. Tret'yakov // SIAM Journal of Scientific Computing. — 1997. — Vol. 18. — Iss. 4. — P. 1067-1087.en
dc.identifier.issn1064-8275-
dc.identifier.otherAll Open Access, Green3
dc.identifier.urihttp://hdl.handle.net/10995/111186-
dc.description.abstractA new approach to the construction of mean-square numerical methods for the solution of stochastic differential equations with small noises is proposed. The approach is based on expanding the exact solution of the system with small noises in powers of time increment and small parameter. The theorem on the mean-square estimate of method errors is proved. Various efficient numerical schemes are derived for a general system with small noises and for systems with small additive and small colored noises. The proposed methods are tested by calculation of Lyapunov exponents and simulation of a laser Langevin equation with multiplicative noises.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherSociety for Industrial and Applied Mathematics Publicationsen1
dc.publisherSociety for Industrial & Applied Mathematics (SIAM)en
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceSiam J. Sci. Comput.2
dc.sourceSIAM Journal of Scientific Computingen
dc.subjectCOMPUTER SIMULATIONen
dc.subjectSMALL NOISESen
dc.subjectSTOCHASTIC DIFFERENTIAL EQUATIONSen
dc.subjectLASER LANGEVIN EQUATIONen
dc.subjectLYAPUNOV EXPONENTSen
dc.subjectMEAN SQUARE NUMERICAL METHODSen
dc.subjectSTOCHASTIC DIFFERENTIAL EQUATIONSen
dc.subjectCOMPUTER SIMULATIONen
dc.subjectDIFFERENTIAL EQUATIONSen
dc.subjectERROR ANALYSISen
dc.subjectESTIMATIONen
dc.subjectLYAPUNOV METHODSen
dc.subjectRANDOM PROCESSESen
dc.subjectTHEOREM PROVINGen
dc.subjectNUMERICAL METHODSen
dc.titleMean-Square Numerical Methods for Stochastic Differential Equations with Small Noisesen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/submittedVersionen
dc.identifier.scopus0031173522-
local.contributor.employeeMilstein, G.N., Weierstrass Inst. F. Angew. Anal. S., Mohrenstr, 39, D-10117 Berlin, Germany; Tret'yakov, M.V., Department of Mathematics, Ural State University, Lenin St., 51, 620083 Ekaterinburg, Russian Federationen
local.description.firstpage1067-
local.description.lastpage1087-
local.issue4-
local.volume18-
local.contributor.departmentWeierstrass Inst. F. Angew. Anal. S., Mohrenstr, 39, D-10117 Berlin, Germany; Department of Mathematics, Ural State University, Lenin St., 51, 620083 Ekaterinburg, Russian Federationen
local.identifier.eid2-s2.0-0031173522-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-0031173522.pdf548,72 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.